×

Found 78 Documents (Results 1–78)

Dirichlet type problems for first order strictly hyperbolic systems with constant coefficients in a two-dimensional domain. (Russian, English) Zbl 1438.35266

Sib. Zh. Chist. Prikl. Mat. 17, No. 3, 17-32 (2017); translation in J. Math. Sci., New York 237, No. 4, 595-609 (2019).
MSC:  35L50 35E20
PDF BibTeX XML Cite
Full Text: DOI

Existence theorem for hyperbolic systems with a multiplicity change point of at most third order. (English. Russian original) Zbl 1196.35131

Math. Notes 85, No. 1, 128-132 (2009); translation from Mat. Zametki 85, No. 1, 139-143 (2009).
MSC:  35L45 35S10 35R25
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic stabilization of systems of conservation laws by controls acting at a single boundary point. (English) Zbl 1128.35069

Ancona, Fabio (ed.) et al., Control methods in PDE-dynamical systems. AMS-IMS-SIAM joint summer research conference, Snowbird, UT, USA, July 3–7, 2005. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-3766-5/pbk). Contemporary Mathematics 426, 1-43 (2007).
MSC:  35L65 35B37 35B20 35B30 93D20
PDF BibTeX XML Cite

BV solutions of semidiscrete upwind scheme. (English) Zbl 1064.65104

Hou, Thomas Y. (ed.) et al., Hyperbolic problems: Theory, numerics, applications. Proceedings of the ninth international conference on hyperbolic problems, Pasadena, CA, USA, March 25–29, 2002. Berlin: Springer (ISBN 3-540-44333-9/hbk). 135-142 (2003).
PDF BibTeX XML Cite

On Dirac observables. (English) Zbl 0964.46042

Balakrishnan, A. V. (ed.), Semigroups of operators: theory and applications. Proceedings of the international conference in Newport Beach, CA, USA, December 14-18, 1998. Basel: Birkhäuser. Prog. Nonlinear Differ. Equ. Appl. 42, 61-77 (2000).
PDF BibTeX XML Cite

A diagonalization method for first-order strictly hyperbolic pseudodifferential systems. Application to the construction of radiation boundary conditions. (English) Zbl 1034.35170

Madaune-Tort, Monique (ed.) et al., Proceedings of the 5th Zaragoza-Pau conference on applied mathematics and statistics, Jaca, Spain, September 15–16, 1997. Zaragoza: Universidad de Zaragoza (ISBN 84-89513-94-5). Publ. Semin. Mat. García de Galdeano, Serie II 20, 85-92 (1999).
PDF BibTeX XML Cite

Boundary value problems for a class of systems of second-order partial differential equations. (English. Russian original) Zbl 0952.35070

Differ. Equations 34, No. 1, 117-125 (1998); translation from Differ. Uravn. 34, No. 1, 114-122 (1998).
MSC:  35L55 35L20 35D05
PDF BibTeX XML Cite

A conservative front tracking scheme for 1D hyperbolic conservation laws. (English) Zbl 0964.65517

Donato, Andrea (ed.) et al., Nonlinear hyperbolic problems: Theoretical, applied, and computational aspects. Proceedings of the 4th international conference on Hyperbolic problems held in Taormina, Italy, April 3-8, 1992. Braunschweig: Vieweg. Notes Numer. Fluid Mech. 43, 385-392 (1993).
PDF BibTeX XML Cite

The propagation of Gevrey singularities for some hyperbolic operators with coefficients Hölder continuous with respect to time. (English) Zbl 0738.35042

Recent developments in hyperbolic equations, Proc. Conf., Pisa/Italy 1987, Pitman Res. Notes Math. Ser. 183, 38-58 (1988).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software